Skip to main content
Article
Vascular Hemichorea/Hemiballismus and Topiramate
Movement Disorder (2006)
  • Kelly L. Sullivan, University of South Florida
  • Theresa A. Zesiewicz, University of South Florida
  • Robert A. Hauser, University of South Florida
Abstract
We read with interest the article by Gatto and colleagues, entitled “Vascular Hemichorea/Hemiballism and Topiramate.” The report described a 71‐year‐old man who developed vascular hemichorea/hemiballismus (HC/HB) who was effectively treated with low doses of topiramate (TPM). We report on a patient who developed HC/HB secondary to a probable stroke who obtained remarkable improvement of HC/HB with TPM.
Keywords
  • Vascular Hemichorea/Hemiballismus,
  • Topiramate
Disciplines
Publication Date
April 21, 2006
DOI
10.1002/mds.20745
Citation Information
Kelly L. Sullivan, Theresa A. Zesiewicz and Robert A. Hauser. "Vascular Hemichorea/Hemiballismus and Topiramate" Movement Disorder Vol. 21 Iss. 4 (2006) p. 581 ISSN: 1531-8257
Available at: http://works.bepress.com/kelly_sullivan/120/